# SDR DL73S050202

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 59,756 hours, 44,602 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 18,000 FT WHEEL WELL FIRE INDICATION.  LOWERED GEAR AND INDICATION REMAINED ON.  REPLACED DETECTOR LOOP.
